DOI: https://doi.org/10.24144/2616-7700.2017.2(31).90-100

Дійсні стаціонарні гаусові процеси зі стійкими кореляційними функціями

Ю. В. Козаченко, М. Ю. Петранова

Анотація


В роботі розглянуті дійсні стаціонарні процеси зі стійкою корреляційною функцією, розподіли деяких функціоналів від цих процесів та деякі їх властивості.


Повний текст:

PDF

Посилання


Kozachenko~Y. V.,Petranova M. Y.Proper complex random processes

//Stat. Optim. and Inf. Comput.- 2017.- Vol. 5, No. 2.- P. 137-146

Kozachenko Yu. V., Vasilic O. I.On the distribution of suprema of $Sub_varphi(Omega)$ random processes // Theory Stoch. Processes - 1998.-Vol. 4(20), No. 1-2.- P. 147-160.

Kozachenko Yu. V.Random processes in Orlicz spaces I

// Theory Probab. and Math. Stat.- 1985.-Vol. 30.- P. 103-117.

Buldygin V.V., Kozachenko Yu.V. On local properties of sample functions of some stochastic processes and fields // Teor. Veroyatn. Mat. Stat. - 1974.- Vol. 10.- p. 39-47.

Kozachenko Yu., Pogoriliak O., Rozora I. and Tegza A.Simulation of Stochastic Processes with Given Accuracy and Reliability. -- London: ISTE Press Ltd and Elsevier Ltd, 2016. -- 346 p.

Козаченко Ю.В., Кучінка К.Й., Сливка--Тилищак Г.І.Випадкові процеси в задачах математичної фізики.- Ужгород: ТОВ ``РІК--У'', 2017. -- 256 c.

Petranova M.Simulation of Gaussian Stationary Quasi Ornstein--Uhlenbeck Process with Given Reliability and Accuracy in Spaces $C([0, T])$ and $L_p([0, T])$ // Journal of Applied Mathematics and Statistics~-- 2016.~-- Vol. 3(1).~-- P.44--58.

Kozachenko Yu., Petranova M.Simulation of Gaussian stationary Ornstein–Uhlenbeck process with given reliability and accuracy in space C([0, T]) // Monte Carlo Methods Appl.~-- 2017.~-- Vol.~23,~ No. 4.~-- p.~277--286.

Buldygin V.V., Kozachenko Yu.V.Metric characterization of random variables and random processes.~-- Providence, RI: American Mathematical Society, 2000. -- 257 p.

Kozachenko Yu. V., Olenko A.Aliasing-Truncation errors in sampling approximations on Sub-Gaussian signals

// IEEE Transactions on Information Theory ~-- 2016.~--

Vol.~62,~ No. 10.~-- p.~5831--5838.

Dozzi M., Kozachenko Y., Mishura Y. and Ralchenko K. Asymptotic growth of trajectories of multifractional Brownian motion with statistical applications to drift parameter estimation // Statistical Inference for Stochastic processes.~-- 2016. ~-- DOI: 10.1007/s11203-016-9147-z.~-- P. 1--32.

Kozachenko Y., Kamenschikova O.On an expansion of random processes in the space $L_p(T)$ // Theory Probab. And Math. Statist.~-- 2009.~-- Vol. 79. ~-- P.~83--88.

Гихман И.И., Скороход А.В., Ядренко М.И.Теория вероятностей и математическая статистика.~-- Киев: Вища школа, 1988.~-- 440 с.

Gladkaya O. N.On condition of differentiability in direction of sample function of random fields // Theory Probab. and Math Statistics.~-- 1978.~-- Vol. 17.~-- P.~33--41. end{thebibliography


Посилання

  • Поки немає зовнішніх посилань.


Copyright (c) 2019 Ю. В. Козаченко, М. Ю. Петранова